# SDR SWIA200412952

- Difficulty date: February 26, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 25,999 hours, 34,415 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7980
- Condition: Malfunctioned
- Location: Rudder
- Part time: 8,008 hours, 10,452 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT RUDDER CHECK NOT SMOOTH WITH HYDRAULICS ON AND OFF.  REMOVED AND REPLACED NR 1 RUDDER SERVO IAW MM 22-10-09.  P/N: 622-5734-002, S/N ON: 10055, S/N OFF: 7980.
